# SDR USAA2013022100002

- Difficulty date: February 19, 2013
- Submitted: February 21, 2013
- Operation: Air carrier
- Aircraft: N180US
- Make and model: Airbus A321-211
- Aircraft serial: 1525
- Aircraft time: 41,251 hours, 15,046 cycles
- System (JASC): 2911 · Hydraulic Power Accumulator, Main
- Part: Accumulator
- Part number: SB209L1A11484
- Part serial: 103946
- Condition: Defective
- Location: Hydraulic Sys
- Part time: 7 hours, 4 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

CREW REPORTED THE GREEN HYDRAULIC SYSTEM QUANTITY WENT TO ZERO CAUSING NUMEROUS AIRCRAFT SYSTEMS TO BE LOST.  CREW DECLARED AN EMERGENCY AND LANDING GEAR HAD TO BROUGHT DOWN VIA FREEFALL GRAVITY.  REMOVED AND REPLACED GREEN SYSTEM POWER ACCUMULATOR AND O-RING AT BASE OF ACCUMULATOR IAW AIRBUS MAINTENANCE MANUAL 29-11-42-400-001-A.
